Alert archive / California / Excessive Heat Warnings in 2021
Excessive Heat Warning 6, NWS Las Vegas, NV
NWS Las Vegas, NV issued this excessive heat warning at Aug 13, 2021, 2:18 PM PDT for Inyo County, San Bernardino County, California; Clark County, Nye County, Nevada. It took effect at Aug 15, 2021, 10:00 AM PDT. It was in force for 34 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 13, 2021, 2:18 PM PDT (21:18 UTC)
- In effect from
- Aug 15, 2021, 10:00 AM PDT
- Expired
- Aug 16, 2021, 8:00 PM PDT
- In force
- 34 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, San Bernardino County, CA, Clark County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 146 km from the middle of the area, began a volume at 21:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 9.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 487 J/kg
- Mixed-layer CIN
- -323 J/kg
- Mixed-layer LCL
- 2453 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
869 WWUS75 KVEF 132118 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 218 PM PDT Fri Aug 13 2021 CAZ520-522-523-NVZ017-141200- /O.UPG.KVEF.EH.A.0006.210815T1700Z-210817T0300Z/ /O.NEW.KVEF.EH.W.0006.210815T1700Z-210817T0300Z/ Owens Valley-Death Valley National Park-Western Mojave Desert- Western Clark and Southern Nye County- Including Bishop, Independence, Lone Pine, Olancha, Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, Fort Irwin, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley 218 PM PDT Fri Aug 13 2021 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 10 AM SUNDAY TO 8 PM PDT MONDAY... * WHAT...Dangerously hot conditions. Temperatures 105 to 110 degrees at Barstow and Pahrump, 100 to 105 in the Owens Valley and 118 to 123 in Death Valley National Park. * WHERE...In Nevada, Western Clark and Southern Nye County. In California, Owens Valley, Death Valley National Park and Western Mojave Desert. * WHEN...From 10 AM Sunday to 8 PM PDT Monday. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
6 follow-up statements
212 WWUS75 KVEF 140927 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 227 AM PDT Sat Aug 14 2021 CAZ520-522-523-NVZ017-142200- /O.CON.KVEF.EH.W.0006.210815T1700Z-210817T0300Z/ Owens Valley-Death Valley National Park-Western Mojave Desert- Western Clark and Southern Nye County- Including Bishop, Independence, Lone Pine, Olancha, Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, Fort Irwin, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley 227 AM PDT Sat Aug 14 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM SUNDAY TO 8 PM PDT MONDAY... * WHAT...Dangerously hot conditions. Temperatures 105 to 110 degrees at Barstow and Pahrump, around 105 in the Owens Valley and 120 to 123 at Furnace Creek in Death Valley National Park. * WHERE...In Nevada, Western Clark and Southern Nye County. In California, Owens Valley, Death Valley National Park and Western Mojave Desert. * WHEN...From 10 AM Sunday to 8 PM PDT Monday. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of water, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. && $$ Morgan For more information from the National Weather Service visit https://weather.gov/lasvegas
670 WWUS75 KVEF 142148 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 248 PM PDT Sat Aug 14 2021 CAZ520-522-523-NVZ017-151100- /O.CON.KVEF.EH.W.0006.210815T1700Z-210817T0300Z/ Owens Valley-Death Valley National Park-Western Mojave Desert- Western Clark and Southern Nye County- Including Bishop, Independence, Lone Pine, Olancha, Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, Fort Irwin, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley 248 PM PDT Sat Aug 14 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM SUNDAY TO 8 PM PDT MONDAY... * WHAT...Dangerously hot conditions. Temperatures 105 to 110 degrees at Barstow and Pahrump, around 105 in the Owens Valley and 120 to 123 at Furnace Creek in Death Valley National Park. * WHERE...In Nevada, Western Clark and Southern Nye County. In California, Owens Valley, Death Valley National Park and Western Mojave Desert. * WHEN...From 10 AM Sunday to 8 PM PDT Monday. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of water, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
853 WWUS75 KVEF 150854 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 154 AM PDT Sun Aug 15 2021 CAZ520-522-523-NVZ017-151730- /O.CON.KVEF.EH.W.0006.210815T1700Z-210817T0300Z/ Owens Valley-Death Valley National Park-Western Mojave Desert- Western Clark and Southern Nye County- Including Bishop, Independence, Lone Pine, Olancha, Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, Fort Irwin, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley 154 AM PDT Sun Aug 15 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT MONDAY... * WHAT...Dangerously hot conditions. Temperatures 105 to 110 degrees at Barstow and Pahrump, around 105 in the Owens Valley and 120 to 123 at Furnace Creek in Death Valley National Park. * WHERE...In Nevada, Western Clark and Southern Nye County. In California, Owens Valley, Death Valley National Park and Western Mojave Desert. * WHEN...From 10 AM today to 8 PM PDT Monday. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of water, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. && $$ NVZ014-015-151730- /O.NEW.KVEF.HT.Y.0003.210815T1700Z-210817T0300Z/ Esmeralda and Central Nye County-Lincoln County- Including Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel 154 AM PDT Sun Aug 15 2021 ...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM PDT MONDAY... * WHAT...Temperatures 95 to 100 in Goldfield and 100 to 105 in Caliente, Hiko, and Beatty. * WHERE...Esmeralda and Central Nye County and Lincoln County. * WHEN...From 10 AM this morning to 8 PM PDT Monday. * IMPACTS...Hot temperatures may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of water, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ Morgan For more information from the National Weather Service visit https://weather.gov/lasvegas
967 WWUS75 KVEF 151707 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 1007 AM PDT Sun Aug 15 2021 CAZ520-522-523-NVZ017-161100- /O.CON.KVEF.EH.W.0006.000000T0000Z-210817T0300Z/ Owens Valley-Death Valley National Park-Western Mojave Desert- Western Clark and Southern Nye County- Including Bishop, Independence, Lone Pine, Olancha, Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, Fort Irwin, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley 1007 AM PDT Sun Aug 15 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY... * WHAT...Dangerously hot conditions. Temperatures 105 to 110 degrees at Barstow and Pahrump, around 105 in the Owens Valley and 120 to 123 at Furnace Creek in Death Valley National Park. * WHERE...In Nevada, Western Clark and Southern Nye County. In California, Owens Valley, Death Valley National Park and Western Mojave Desert. * WHEN...Until 8 PM PDT Monday. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of water, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. && $$ NVZ014-015-161100- /O.CON.KVEF.HT.Y.0003.000000T0000Z-210817T0300Z/ Esmeralda and Central Nye County-Lincoln County- Including Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel 1007 AM PDT Sun Aug 15 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT MONDAY... * WHAT...Temperatures 95 to 100 in Goldfield and 100 to 105 in Caliente, Hiko, and Beatty. * WHERE...Esmeralda and Central Nye County and Lincoln County. * WHEN...Until 8 PM PDT Monday. * IMPACTS...Hot temperatures may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of water, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. && $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
473 WWUS75 KVEF 160909 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 209 AM PDT Mon Aug 16 2021 CAZ520-522-523-NVZ017-170300- /O.CON.KVEF.EH.W.0006.000000T0000Z-210817T0300Z/ Owens Valley-Death Valley National Park-Western Mojave Desert- Western Clark and Southern Nye County- Including Bishop, Independence, Lone Pine, Olancha, Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, Fort Irwin, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley 209 AM PDT Mon Aug 16 2021 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Dangerously hot conditions. Temperatures 105 to 110 degrees at Barstow and Pahrump, around 105 in the Owens Valley and 120 to 123 at Furnace Creek in Death Valley National Park. * WHERE...In Nevada, Western Clark and Southern Nye County. In California, Owens Valley, Death Valley National Park and Western Mojave Desert. * WHEN...Until 8 PM PDT this evening. * IMPACTS...Extreme heat will significantly increase the potential for heat related illnesses, particularly for those working or participating in outdoor activities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of water, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. && $$ NVZ014-015-170300- /O.CON.KVEF.HT.Y.0003.000000T0000Z-210817T0300Z/ Esmeralda and Central Nye County-Lincoln County- Including Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel 209 AM PDT Mon Aug 16 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... * WHAT...Temperatures 95 to 100 in Goldfield and 100 to 105 in Caliente, Hiko, and Beatty. * WHERE...Esmeralda and Central Nye County and Lincoln County. * WHEN...Until 8 PM PDT Monday. * IMPACTS...Hot temperatures may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of water, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. && $$ Morgan For more information from the National Weather Service visit https://weather.gov/lasvegas
329 WWUS75 KVEF 170248 NPWVEF URGENT - WEATHER MESSAGE National Weather Service Las Vegas NV 748 PM PDT Mon Aug 16 2021 CAZ520-522-523-NVZ017-170400- /O.EXP.KVEF.EH.W.0006.000000T0000Z-210817T0300Z/ Owens Valley-Death Valley National Park-Western Mojave Desert- Western Clark and Southern Nye County- Including Bishop, Independence, Lone Pine, Olancha, Furnace Creek, Stovepipe Wells, Shoshone, Barstow, Daggett, Fort Irwin, Pahrump, Indian Springs, Desert Rock, and Amargosa Valley 748 PM PDT Mon Aug 16 2021 ...EXCESSIVE HEAT WARNING WILL EXPIRE AT 8 PM PDT THIS EVENING... The excessive heat will end as high temperatures decrease Tuesday, and drop several degrees by Wednesday. $$ NVZ014-015-170400- /O.EXP.KVEF.HT.Y.0003.000000T0000Z-210817T0300Z/ Esmeralda and Central Nye County-Lincoln County- Including Beatty, Goldfield, Silver Peak, Dyer, Caliente, Pioche, Panaca, Hiko, Alamo, and Rachel 748 PM PDT Mon Aug 16 2021 ...HEAT ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING... The abnormal heat will end as high temperatures decrease Tuesday, and drop several degrees by Wednesday. $$ For more information from the National Weather Service visit https://weather.gov/lasvegas
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this excessive heat warning went out at Aug 13, 10:48 AM PDT, 3 hours 30 minutes earlier.
Area forecast discussion, Aug 13, 10:48 AM PDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1048 AM PDT Fri Aug 13 2021 Updated Aviation Section .SYNOPSIS...Strong area of high pressure over the Great Basin and Mojave Desert will lead to above normal temperatures this weekend. Weak disturbance moving along the southern periphery of the high will interact with monsoon moisture leading to a chance of showers and thunderstorms each day. Another disturbance will lead to an upswing in storms during the middle of next week. && .UPDATE...Considerable cloud cover could be seen on recent satellite loops over southern Nevada and northwest Arizona which also clearly reveals the circulation of an inverted trough moving slowly to the west. Fairly deep moisture lingers over much of Clark, eastern San Bernardino and Mohave counties with surface dewpoints in the lower 60s and precipitable water values of 1.0-1.5" and up to 1.75" near Lake Havasu. Limited surface heating should lead to subdued convection through late this afternoon and the latest HRRR and HREF indicate solutions support this. The leading edge of the inverted trough is moving into much drier conditions below 700 mb over Inyo and San Bernardino counties so we should not see much initiation associated with this feature. The main area to watch will be central and southern Mohave County as the latest HRRR and HREF members indicate late day thunderstorms over the rim country west of Flagstaff will move toward the west late this afternoon and potential impact areas from Peach Springs down to Kingman and the Hualapai mountains. && .PREV DISCUSSION...222 AM PDT .DISCUSSION...Through next Thursday. Very impressive thunderstorm that tracked from northeast Clark County south across the Lake Mead National Recreation Area finally dissipated just north of Laughlin/Bullhead City around midnight. Radar continues to detect a few showers over parts of northwest Arizona and can't rule out a stray thunderstorm the rest of tonight as SPC mesoanalysis shows a disturbance over northwest Arizona. Models shift this disturbance slowly west across southern Nevada/Mojave Desert today before feature moves west into central California Saturday. Deepest monsoon moisture will stay positioned across southeast Nevada, northwest Arizona and parts of eastern San Bernardino County. Storms that develop in this area will be capable of producing brief heavy rain as well as gusty winds. Further west where monsoon moisture is not as great gusty winds will be the primary concern. Under the strong ridge temperature will warm to about 5-7 degree above normal by Sunday. Latest HeatRisk illustrates high to very high values building over parts of the western Mojave Desert, Inyo County and southern Nye County Sunday/Monday. Have issued a Excessive Heat Watch from 10 am Sunday through 8 pm Monday evening. Inverted trough that tracked through southern Arizona over the weekend still forecast to pull higher moisture values westward into far southeast California/southwest Arizona by Monday. Exactly how this moisture interacts with longwave trough moving through Pac NW/Great Basin by the middle of next week may still be in question? But, NBM continues to advertise an increase in PoPs for Lincoln, Clark, eastern San Bernardino and Mohave Counties through the middle of next week. && .AVIATION...For McCarran...Overall minor impacts expected today but low confidence in moderate thunderstorm outflow impacts possible. Generally a BKN deck of mid level clouds are expected throughout the day with minor clearing in the afternoon. Winds to stay generally light and out of the east-southeast. However, VCTS which could result in gusty outflow winds are still a possibility in some simulations. If so, keep an eye on storm development over the high terrain of the LV Valley for inbound gusts. Did not include a TEMPO line due to low confidence but amendments may be needed if confidence increases. Otherwise, light winds overnight and BKN mid level clouds are again expected. For the rest of southern Nevada, northwest Arizona and southeast California...Generally quiet conditions expected through the first few hours of the TAF period today but TSRA development across Arizona and high terrain areas of Nevada and California could result in some terminal impacts this evening. Best chances look like KEED/KIFP and secondarily KBIH. Another complex of thunderstorms is expected out of western Arizona that could push gusty outflow winds from the east towards the Colorado River Valley, shifting winds to the east late tonight and resulting in gusts over 30 kts. Continued the PROB30 groups from the 12Z issuance for these terminals. Also included TEMPO groups for KBIH and KHND for nearby VCTS impacts as well. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && UPDATE...Adair DISCUSSION...Pierce AVIATION...Boucher For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 2:37 AM PDT | Excessive Heat Watch | VEF | Inyo, San Bernardino | 12 hr |
| Aug 13, 2:23 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 52 min |
| Aug 13, 2:46 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 13, 3:20 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 40 min |
| Aug 13, 4:04 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 41 min |
| Aug 13, 4:55 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 50 min |
| Aug 12, 7:06 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 39 min |
| Aug 12, 7:40 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 50 min |
| Aug 12, 7:46 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 12, 8:17 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 58 min |
| Aug 12, 8:42 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 12, 9:10 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 50 min |
Nearby
Excessive Heat Warnings in California, 2021Excessive Heat Warnings in Nevada, 2021Every excessive heat warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.